The space complexity of pebble games on trees

Thomas Lengauer, Robert E. Tarjan

Research output: Contribution to journalArticle

18 Scopus citations
Original languageEnglish (US)
Pages (from-to)184-188
Number of pages5
JournalInformation Processing Letters
Volume10
Issue number4-5
DOIs
StatePublished - Jan 1 1980
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Signal Processing
  • Information Systems
  • Computer Science Applications

Keywords

  • Pebbles
  • lower bounds
  • trees

Fingerprint Dive into the research topics of 'The space complexity of pebble games on trees'. Together they form a unique fingerprint.

  • Cite this